| Model Number |
GIF-XP180N |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During device evaluation, the air/water cylinder and tube of the subject device was clogged with foreign material.There were no reports of patient involvement.
Additional Manufacturer Narrative
Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material cannot be identified.However, it is likely the following led to the malfunction: the foreign material was possibly not removed completely if the reprocessing steps were not conducted properly.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.